# SDR AWXA9700232

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Blr
- Part number: 65771
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRIC SMELL IN CABIN.  TURNED RECIRCULATION FAN OFF, CORRECTED SMELL.  REMOVED AND REPLACED NORMAL E/E EQUIPMENT COOLING BLOWER.  TURNED RECIRCULATION FAN ON, NO SMELL NOTED.
